# SDR AALA972127

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY PAX SEAT ROW 7 INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHTS STRIP BY PAX SEAT ROW 7.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
